We prove an almost sure limit theorem for the maxima of stationary Gaussian sequences with covariance rn under the condition rn log n(log log n)1+ε = O(1).
- Almost sure central limit theorem
- Logarithmic average
- Stationary Gaussian sequence
ASJC Scopus subject areas
- Statistics and Probability
- Statistics, Probability and Uncertainty
Csáki, E., & Gonchigdanzan, K. (2002). Almost sure limit theorems for the maximum of stationary Gaussian sequences. Statistics and Probability Letters, 58(2), 195-203. https://doi.org/10.1016/S0167-7152(02)00128-1